Having recently been in the hospital ,the doctor treating me told me to quit using benicar , He said it was hard my kidneys
27 Oct 2010
Benicar, has been known to cause a decrease in kidney function, especially in certain groups, such as those with severe congestive heart failure. Please let your doctor know if you have symptoms such as a decrease in urine output, drowsiness, headache, or back pain.
Your doc is right, or maybe seek a second opinion, take care, be well & safe.
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have switched from Benicar HCT to Benicar (water portion didn't seem to have any effect) and after observing some nusiance ED with Benicar ...
1 answer • 23 Sep 2011
Nephrologist replaced Diovan with Benicar 40 mg 2 weeks ago. Take in a.m. Also, take amlodipine 2.5 at night. BP high after kidney failure; ...
1 answer • 17 Feb 2012
My doctor just gave me Benicar because since I have dibetes it will help my kidney and protect them?
Is this information correct? I did tell him its for blood pressure use so how can it help protect kidney damages.
1 answer • 22 Mar 2012
My husband was diagnosed with RA last year. He's on Embrol, Sulfasalazine, and Plaquinil. His kidney function blood test has shown his kidney ...
2 answers • 19 Jul 2012
I have been taking Tikosyn five or six years. I am also on Metoprolol, Jantoven, and Lisinopril. My EP says that Tikosyn is causing loss of kidney ...
1 answer • 14 May 2013